Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2011, 3:57 PM CDT for 7 counties in Nebraska; Monona County, Iowa. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 3:57 PM CDT (20:57 UTC)
- Expired
- May 11, 2011, 4:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Monona County, IA, Burt County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:10 PM CDT | TSTM WND GST 60 | Scribner, NE | |
| May 11, 4:10 PM CDT | HAIL 0.75 | Howells, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:16 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| May 11, 2:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS53 KOAX 112057
SVROAX
IAC133-NEC021-037-039-053-167-173-177-112145-
/O.NEW.KOAX.SV.W.0041.110511T2057Z-110511T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
357 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONONA COUNTY IN WEST CENTRAL IOWA...
BURT COUNTY IN EAST CENTRAL NEBRASKA...
NORTHERN COLFAX COUNTY IN NORTHEAST NEBRASKA...
CUMING COUNTY IN NORTHEAST NEBRASKA...
NORTHERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
EASTERN STANTON COUNTY IN NORTHEAST NEBRASKA...
SOUTHERN THURSTON COUNTY IN NORTHEAST NEBRASKA...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 445 PM CDT
* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS OF 70 MPH OR HIGHER. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LEIGH TO NICKERSON...AND
MOVING NORTH AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCRIBNER...HOWELLS...SNYDER...DODGE...UEHLING...WEST POINT...
CRAIG...TEKAMAH...BEEMER...PILGER...WISNER...LYONS...BANCROFT...
DECATUR...DEAD TIMBER STATE RECREATION AREA...8 MILES SOUTH OF
STANTON...HERMAN...THE HIGHWAY 15 AND 32 JUNCTION...10 MILES WEST
OF WEST POINT AND SUMMIT LAKE STATE RECREATION AREA.
THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
101 AND 97.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
135 AND 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4209 9716 4208 9628 4204 9626 4194 9609
4186 9611 4186 9614 4185 9611 4158 9617
4168 9725 4174 9725 4174 9727
TIME...MOT...LOC 2057Z 200DEG 43KT 4173 9723 4160 9643
WIND...HAIL 70MPH 1.00IN
$$
BOUSTEAD3 follow-up statements
604
WWUS53 KOAX 112118
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT WED MAY 11 2011
IAC133-NEC021-037-039-053-167-173-177-112145-
/O.CON.KOAX.SV.W.0041.000000T0000Z-110511T2145Z/
MONONA IA-BURT NE-COLFAX NE-CUMING NE-DODGE NE-THURSTON NE-
WASHINGTON NE-STANTON NE-
418 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
STANTON...NORTHWESTERN WASHINGTON...SOUTHEASTERN THURSTON...NORTHERN
DODGE...CUMING...NORTHERN COLFAX...BURT AND SOUTHWESTERN MONONA
COUNTIES UNTIL 445 PM CDT...
AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF STANTON TO CRAIG...MOVING NORTH
AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS. AT 410 PM...60 MPH WINDS WERE REPORTED IN SCRIBNER.
LOCATIONS IMPACTED INCLUDE...
BEEMER...PILGER...WISNER...LYONS...BANCROFT...DECATUR...THE HIGHWAY
9 AND 51 JUNCTION AND ROSALIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4209 9716 4208 9628 4204 9626 4194 9609
4186 9611 4186 9614 4185 9611 4159 9632
4168 9725 4174 9725 4174 9727
TIME...MOT...LOC 2118Z 201DEG 40KT 4195 9712 4181 9631
WIND...HAIL 60MPH 0.88IN
$$
BOUSTEAD700
WWUS53 KOAX 112133
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 PM CDT WED MAY 11 2011
NEC037-053-177-112143-
/O.CAN.KOAX.SV.W.0041.000000T0000Z-110511T2145Z/
COLFAX NE-DODGE NE-WASHINGTON NE-
433 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON...
NORTHERN DODGE AND NORTHERN COLFAX COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4208 9628 4204 9626 4194 9609 4186 9611
4186 9614 4186 9613 4186 9614 4185 9611
4179 9630 4190 9711 4194 9714 4195 9718
4209 9716
TIME...MOT...LOC 2133Z 198DEG 46KT 4207 9710 4196 9632
$$
IAC133-NEC021-039-167-173-112145-
/O.CON.KOAX.SV.W.0041.000000T0000Z-110511T2145Z/
MONONA IA-BURT NE-CUMING NE-THURSTON NE-STANTON NE-
433 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STANTON...SOUTHEASTERN THURSTON...NORTHERN CUMING...NORTHERN BURT AND
SOUTHWESTERN MONONA COUNTIES UNTIL 445 PM CDT...
AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PILGER TO 6 MILES SOUTHWEST OF DECATUR...MOVING NORTH
AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
DECATUR AND ROSALIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4208 9628 4204 9626 4194 9609 4186 9611
4186 9614 4186 9613 4186 9614 4185 9611
4179 9630 4190 9711 4194 9714 4195 9718
4209 9716
TIME...MOT...LOC 2133Z 198DEG 46KT 4207 9710 4196 9632
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD/MAYES010
WWUS53 KOAX 112141 RRA
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
441 PM CDT WED MAY 11 2011
IAC133-NEC021-039-167-173-112151-
/O.EXP.KOAX.SV.W.0041.000000T0000Z-110511T2145Z/
MONONA IA-BURT NE-CUMING NE-THURSTON NE-STANTON NE-
441 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STANTON...
SOUTHEASTERN THURSTON...NORTHERN CUMING...NORTHERN BURT AND
SOUTHWESTERN MONONA COUNTIES WILL EXPIRE AT 445 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
BURT...CUMING...STANTON...THURSTON...AND WAYNE COUNTIES UNTIL 5 PM.
LAT...LON 4208 9628 4204 9626 4194 9609 4186 9611
4186 9614 4186 9613 4186 9614 4185 9611
4179 9630 4190 9711 4194 9714 4195 9718
4209 9716
TIME...MOT...LOC 2141Z 198DEG 46KT 4217 9706 4206 9627
$$
BOUSTEAD/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:52 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 11, 2:52 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 252 PM CDT WED MAY 11 2011 .DISCUSSION... AFTERNOON SATELLITE IMAGERY SHOWED UPPER LOW MOVING INTO SERN CO HELPING TO TOUCH OFF FIRST WAVE OF SEVERE WEATHER ACROSS THE FORECAST AREA ALREADY BEFORE AFTERNOON ISSUANCE. WITH INSTABILITY AXIS FORECAST TO SHIFT NWD THROUGH THE EVENING...SEVERE THREAT SHOULD ALSO SPREAD NWD AND CHC OF SEVERE WILL BE INCLUDED IN ALL ZONES BEFORE 06Z. LOW LEVEL BOUNDARY AND BACKED SURFACE WINDS WERE PRESENT AT 19Z NEAR PLATTE RIVER...ALTHOUGH DEEPER SHEAR WAS FARTHER REMOVED SW OF THE FORECAST AREA AND FORECAST TO REMAIN THERE OVERNIGHT. HOWEVER...EVEN THOUGH BETTER DEEP SHEAR WAS AND COULD REMAIN TO OUR WEST...BACKED LOW LEVEL WINDS AND LOW LEVEL SHEAR AND AREAS OF LOWER LFC/LCLS DO PROVIDE A TORNADO THREAT INTO THIS EVENING. OTHERWISE LATER TONIGHT EXPECT BULK OF ACTIVITY TO SHIFT N OR E OF THE FORECAST AREA AS UPPER LOW CONTINUES LIFTING SLOWLY ENE. PULLED POPS FAR S AFTER 06Z AND REDUCED ELSEWHERE...LESS SO ALONG NRN ZONES. ALSO ADDED AREAS OF FOG SW ZONES AS CLEARING EXPECTED BUT LOW LEVEL DRYING MINIMAL. FOR THURSDAY...UPPER LOW WILL SPREAD FALLING HEIGHTS ACROSS FORECAST AREA AS IT WORKS INTO CENTRAL KANSAS. THIS SHOULD AGAIN CAUSE THUNDERSTORM DEVELOPMENT IN THE AFTERNOON...ALTHOUGH 4KM WRF DOWNPLAYED ACTIVITY EXCEPT MORE CLOSELY TIED TO UPPER LOW. THUS KEPT POPS LOWER ALONG AND E OF MO RIVER. KEPT 80+ MAX TEMPS ALSO ALONG/E OF MISSOURI AND MADE LTL/NO CHANGES ELSEWHERE AS A CASE COULD BE MADE TO GO EITHER WAY WITH TEMPERATURES...POSSIBLY COOLER IF CONVECTIVE OUTFLOW AIDS IN SHOVING FRONT FARTHER SE...OR RAISING THEM A BIT WEST OF RIVER IF PUSH IS WEAKER AND CLEARING GETS A CHANCE TO WORK ON THINGS THROUGH MIDDAY. HOWEVER...EXPECT QUITE A BIT OF CUMULUS TO DEVELOP AS COLDER AIR ALOFT WORKS INTO ERN NEBR. SOME THREAT WILL CONTINUE AS SHEAR SHOULD INCREASE AS UPPER LOW APPROACHES...ALTHOUGH HOW WIDESPREAD BETTER INSTABILITY EXISTS SOMEWHAT IN QUESTION. AFTER THAT 12Z GFS/00Z ECMWF FORECAST QUITE A BIT OF LOWER LEVEL MOISTURE THROUGH SATURDAY AS COOL AIR OVERSPREADS FORECAST AREA. UPPED SKY COVER AND TRIMMED BACK TEMPERATURES BOTH FRI AND SAT. LINGERING PRECIP POSSIBLY FRIDAY MORNING...ESPECIALLY SE AND AFTERNOON SHOWERS COULD ENTER FAR NWRN ZONES AS UPPER LOW THAT WAS OVER SRN CANADA AT 12Z THIS MORNING BEGINS DROPPING SWD. BULK OF FRI/SAT PERIOD SHOULD BE DRY. THIS LOW...WHICH OTHER MODELS HAVE FOLLOWED TRENDS OF 10/12Z GFS...DROPS SWD ALONG MO RIVER LATE SATURDAY INTO SUNDAY. THUS SUNDAY ALSO LOOKS MOCLOUDY AND COOL AND MAX TEMPERATURES WERE TRIMMED EVEN FURTHER. ALSO INCLUDED SMALL POPS ERN ZONES WHERE FORCING WAS A BIT BETTER. ALTHOUGH TEMPERATURES SHOULD MODERATE NEXT WEEK...THIS WARM-UP WAS DOWNPLAYED BY BOTH 12Z GFS AND 00Z ECMWF AS H85 TEMPS GENERALLY REMAIN IN SINGLE DIGITS. THUS LOW TEMPS AND MAX TEMPERATURES WERE ADJUSTED TOWARD THE LITTLE COOLER 12Z MEX NUMBERS. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS CONVECTION WILL AFFECT ALL TAF SITES...WITH STORMS MORE SCATTERED IN NATURE IN THE AFTERNOON AND BECOMING MORE WIDESPREAD IN COVERAGE THIS EVENING AND OVERNIGHT. IN THUNDERSTORMS...EXPECT MAINLY MVFR CIGS/VIS AND GUSTY WINDS. OTHERWISE...VFR CONDITIONS SHOULD DOMINATE THROUGH AROUND 06Z...WITH MVFR CONDITIONS MORE WIDESPREAD AFTER THAT AND INTO THURSDAY MORNING...WITH CIGS LIKELY BREAKING AT LEAST AT KLNK AND PERHAPS KOMA DURING THE MORNING HOURS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK/MAYES
Hazardous weather outlook, May 11, 3:05 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 305 PM CDT WED MAY 11 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-121015- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 305 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL SPREAD OR DEVELOP FROM SOUTH TO NORTH ACROSS THE AREA INTO THIS EVENING. THE STORMS HAD DEVELOPED IN AN UNSTABLE AIR MASS FROM CENTRAL INTO SOUTHEAST NEBRASKA AND WERE MOVING NORTH OF A NEARLY STATIONARY FRONT IN EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA. THUS...THE STORMS COULD NOT PRODUCE DAMAGING WINDS AND LARGE HAIL...ISOLATED TORNADOES ARE ALSO POSSIBLE. A TORNADO WATCH IS IN EFFECT FOR ALL BUT FAR SOUTHEAST AND FAR NORTHEAST NEBRASKA UNTIL 7 PM. THE THREAT OF SEVERE THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING...ALTHOUGH THE STORMS COULD BEGIN SHIFTING NORTH OF THE AREA BY MID TO LATE EVENING. MINOR LOWLAND FLOODING WILL PERSIST ALONG THE MISSOURI RIVER AROUND AND DOWNSTREAM OF NEBRASKA CITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND THURSDAY EVENING AS A LARGE UPPER LOW PRESSURE SYSTEM BEGINS MOVING ACROSS KANSAS. SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM WAYNE TO COLUMBUS. MINOR FLOODING WILL CONTINUE ALONG THE LOWER REACHES OF THE MISSOURI RIVER INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. EMERGENCY MANAGERS ARE REQUESTED TO DEPLOY SPOTTERS AHEAD OF THE THUNDERSTORMS THAT WERE MOVING NORTH ACROSS THE REGION. CHERMOK
In the hours before
Local storm report, May 11, 2:18 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND GST STERLING 40.46N 96.38W
05/11/2011 E60 MPH JOHNSON NE TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WINDS. ALSO PEA TO DIME SIZE HAIL.
&&
BMAYESLocal storm report, May 11, 2:25 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
225 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL WILBER 40.48N 96.96W
05/11/2011 E0.88 INCH SALINE NE TRAINED SPOTTER
REPORT BY EMERGENCY MANAGER. LASTED 210-213 PM.
&&
BMAYESLocal storm report, May 11, 2:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
244 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND GST WILBER 40.48N 96.96W
05/11/2011 E70.00 MPH SALINE NE TRAINED SPOTTER
0230 PM TSTM WND GST 2 NW CRETE 40.65N 96.99W
05/11/2011 E50.00 MPH SALINE NE TRAINED SPOTTER
HALF INCH HAIL ACCOMPANIED WINDS.
&&
LANDSVORKLocal storm report, May 11, 3:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
323 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST SPRINGFIELD 41.08N 96.13W
05/11/2011 E60 MPH SARPY NE STORM CHASER
1 INCH HAIL ACCOMPANIED GUSTS.
&&
LANDSVORKLocal storm report, May 11, 3:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
350 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST 5 E NORTH BEND 41.47N 96.69W
05/11/2011 E70 MPH DODGE NE TRAINED SPOTTER
1 INCH HAIL ACCOMPANIED THE GUSTS.
&&
LANDSVORKLocal storm report, May 11, 3:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
352 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND GST PRIMROSE 41.62N 98.24W
05/11/2011 E70 MPH BOONE NE LAW ENFORCEMENT
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:09 AM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| May 11, 1:12 AM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 24 min |
| May 11, 1:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee, Saline | 43 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 39 min |
| May 11, 2:23 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 52 min |
| May 11, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders, Washington | 49 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 42 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Butler, Colfax, Cuming, Dodge, Douglas and 4 more | 49 min |
| May 11, 3:52 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte, Stanton | 38 min |
| May 11, 3:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more | 49 min |
| May 11, 4:28 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce, Stanton, Wayne | 32 min |
| May 11, 4:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Stanton, Thurston, Wayne | 29 min |
| May 11, 1:41 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 23 min |
| May 11, 4:34 PM CDT | Flash Flood Warning | OAX | Montgomery, Page | 67 min |
| May 11, 6:52 PM CDT | River Flood Warning | OAX | Page | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.